http://chineseinput.net/에서 pinyin(병음)방식으로 중국어를 변환할 수 있습니다.
변환된 중국어를 복사하여 사용하시면 됩니다.
개별검색 DB통합검색이 안되는 DB는 DB아이콘을 클릭하여 이용하실 수 있습니다.
통계정보 및 조사
예술 / 패션
<해외전자자료 이용권한 안내>
- 이용 대상 : RISS의 모든 해외전자자료는 교수, 강사, 대학(원)생, 연구원, 대학직원에 한하여(로그인 필수) 이용 가능
- 구독대학 소속 이용자: RISS 해외전자자료 통합검색 및 등록된 대학IP 대역 내에서 24시간 무료 이용
- 미구독대학 소속 이용자: RISS 해외전자자료 통합검색을 통한 오후 4시~익일 오전 9시 무료 이용
※ 단, EBSCO ASC/BSC(오후 5시~익일 오전 9시 무료 이용)
Though clinical use of verapamil, a calcium channel blocker, is increasingly presenting and hemodynamic change due to verapamil alone and in combination with beta b1ockerg or inhalation aneathetics are in active investgation now, there is scare Korean literature about the use of verapamil for the treatment of tachycardia during aneathesia. Here, we report our clinical enflurance of dramatic, even dangerous, control of tachycardia during enflurane anesthesia in a patient with hyperthyroidism after trial of verapamil. There are two episodes of tachycardia in a 52-year old female with hyperthyroidism of 3-years duration and atrial fibrillation, each developed during enflurane anesthesia for 2 operations performed one moath apart. After slow intravenous injection of verapamil(0.1mg/kg for the first and 0.05 mg/kg for the second episode), the heart rates were reduced from 130 and 132 to 80 and 75. The effect was much sustained and the reduction of BP were slight in both instances. We feel that the dramatic reduction of heart rate is probably related to drug interaction between verapamil, propranolol given preoperatively, and enflurane. Literatures concerning the use of, and the heinodynamic changes induced by verapamil in various situations are reviewed briefly.
Acute supraglottitis is characterized by an inflammation and edema of the supraglottic region and a potential life-threatening condition because of its risk for sudden upper airway compromise. Prompt diagnosis, administration of broad spectrum antibiotics, and airway management is pivotal for reducing serious complications. In the immunocompromised host, microorganisms are more likely to elicit mucosal inflammations, thus clinicians should pay attention to those patients for prompt removal of the causes of immune disruption. Here we report a case of acute adult supraglottitis with neutropenia caused by anti-thyroid drug with a review of the related literatures.